# SDR DALA2017082706421

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD EDGE OF OUTER PAN BELOW CLIP BETWEEN BEAMS 1 AND 2 AT FWD CARGO DOOR. THE PAN WAS REPAIRED IAW SRM 52-30-02-2R-4.
